# SDR UPS96521785

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5283T0143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS FAIL TO TEST ON PDC.  EMERGENCY EXIT LIGHTS POWER SUPPLY AND BATTERY REMOVED AND REPLACED AS PER MM 33-51-07 AND OPS CHK GOOD, (P/N 33-50-190-320) ON, (P/N 5283T014-3) OFF, (S/N FTW Z42114) ON, (S/N 39161).
